| Catalog Number |
5531-G-709-E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
05/22/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: triathlon p/a cr beaded #6r; cat # 5517f602; lot # 6td4l; tritanium patella-asymmetric; cat # 5552-l-350; lot # 31um1; tritanium bplate triathlon s7; cat # 5536b700; lot # ctd180518.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There has been similar event(s) for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
The following information was provided: i&d with tibial insert exchange due to infection.Right knee triathlon.